Tennessee, 2012Hail and Damaging Winds in Tennessee, July 8, 2012
July 8, 2012 · NWS OHX · 29 events in 14 counties and zones
As a few thunderstorms persisted across Middle Tennessee during the early morning hours of Sunday, July 8th, a couple of thunderstorms across Dickson and Humphreys county reached severe thresholds, resulting in thunderstorm wind damage. Later in that day during the afternoon through evening hours, scattered to numerous thunderstorms that developed across several counties reached severe…
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 1
- Property damage
- $371,000
- Crop damage
- $10,000
- Events
- 29
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
As a few thunderstorms persisted across Middle Tennessee during the early morning hours of Sunday, July 8th, a couple of thunderstorms across Dickson and Humphreys county reached severe thresholds, resulting in thunderstorm wind damage. Later in that day during the afternoon through evening hours, scattered to numerous thunderstorms that developed across several counties reached severe thresholds, resulting in thunderstorm wind damage, large hail, and lightning strike damages.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before the first event at Jul 7, 11:07 PM CST, 53 minutes earlier.
Area forecast discussion, Jul 7, 11:07 PM CST, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
1207 AM CDT SUN JUL 8 2012
.UPDATE...FOR AVIATION.
&&
.AVIATION...
06Z TAFS...SCT TSRA AFFECTING THE KBNA AREA WILL CONTINUE TO MOVE
WNW NEAR 10KT POSSIBLY IMPACTING KCKV THROUGH 08Z. BRIEF DOWNPOURS
AND GUSTS AROUND 30KT WILL BE COMMON WITH ANY TSRA. AFTER
08Z...LIGHT WIND AND VFR CONDITIONS EXPECTED THROUGH MIDDAY SUNDAY.
SCT TSRA WILL DEVELOP AGAIN SUNDAY AFTERNOON...BECOMING MORE
NUMEROUS BY SUNDAY EVENING AS A FRONT APPROACHES FROM THE NORTH.
13
&&
.PREV DISCUSSION... /ISSUED 851 PM CDT SAT JUL 7 2012/
UPDATE...
PER CURRENT REGIONAL SATELLITE AND RADAR TRENDS...ALONG WITH SFC OBS...
AND TAKING A LOOK AT THE KOHX 00Z SUN UPPER AIR PROFILE AND INDICES...
BELIEVE THAT THERE MAYBE A SLIGHT CHANCE OF SHWRS/TSTMS BEFORE MIDNIGHT...
BUT...LIKE THE PREVIOUS NIGHTS...WILL KEEP THE MID STATE DRY OVERNIGHT.
THIS THE RESULT OF A CONTINUANCE THROUGHOUT THE NIGHT AT LEAST OF THE
CURRENT UPPER LEVEL RIDGING PATTERN AND DIFFUSE HIGH PRESSURE SFC PATTERN.
OVERNIGHT LOWS SEEM GENERALLY IN LINE WITH CURRENT TEMPS AND FORECASTED
VALUES AND WILL THUS NOT MAKE ANY SIGNIFICANT CHANGES AT THIS TIME ALSO.
HAVE UPDATED THE SUITE OF FORECAST PRODUCTS TO REFLECT THE ABOVE REASONING.
31
PREV DISCUSSION.../ISSUED 421 PM CDT SAT JUL 7 2012/
SHORT TERM...UPPER LEVEL RIDGE WILL BEGIN TO BREAK DOWN THIS
WEEKEND AND GIVE WAY TO A TROUGH THAT WILL SETTLE OVER THE EASTERN
U.S. POPS WILL INCREASE THROUGH SATURDAY NIGHT AND SUNDAY.
TEMPERATURES WILL FINALLY BEGIN TO SHY AWAY FROM THE HUNDREDS AS
MORE MOISTURE ENTERS THE AREA OVER THE NEXT COUPLE OF DAYS.
DIURNAL HEATING ALONG WITH THE APPROACHING FRONT WILL GIVE THE
NORTHERN PORTION OF OUR AREA A HIGHER CHANCE OF STRONG TO SEVERE
STORMS ON SUNDAY. INCREASED POPS MONDAY MORNING AS A COLD FRONT,
ASSOCIATED WITH AN UPPER LEVEL TROUGH, BEGINS TO MOVE SOUTHEAST
ACROSS THE AREA. SOUNDINGS INDICATE PWAT VALUES CLIMBING AND
TOPPING OUT AROUND 2 INCHES ON MONDAY ALONG WITH PLENTY OF
INSTABILITY. LOW TEMPERATURES EXPECTED TO REMAIN IN THE MID TO LOW
70S AT NIGHT AND FALL FROM THE UPPER 90S ON SUNDAY TO THE UPPER
80S ON MONDAY. CLOUD COVER INCREASES AS THE COLD FRONT SETTLES IN
ON MONDAY AND STICKS AROUND INTO THE LONG TERM.
LONG TERM...TEMPS EXPECTED TO REMAIN NEAR NORMAL...HIGHS IN THE
UPPER 80S, LOWS NEAR 70. FRONTAL BOUNDARY APPEARS TO STALL AND
LOOKS LIKE IT COULD BRING A DECENT AMOUNT OF RAIN TO THE SOUTHEAST
COUNTIES OF THE MID-STATE. INSTABILITY ALONG THE BOUNDARY WILL
ENCOURAGE SCATTERED THUNDERSTORMS THROUGHOUT THE LONG TERM
FORECAST.
11
&&
.OHX WATCHES/WARNINGS/ADVISORIES...NONE.
&&
Hazardous weather outlook, Jul 7, 6:24 PM CST, 5 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NASHVILLE TN
724 PM CDT SAT JUL 7 2012
TNZ005>011-022>034-056>066-075-077>080-093>095-081000-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
724 PM CDT SAT JUL 7 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.
.DAY ONE...TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR LOCATIONS
GENERALLY ALONG AND NORTH OF INTERSTATE 4O ON SUNDAY. MAIN
CONCERN WITH SEVERE THUNDERSTORMS THAT DO DEVELOP WILL BE
DAMAGING WINDS AND LARGE HAIL.
NUMEROUS THUNDERSTORMS ARE EXPECTED ON MONDAY...WITH ISOLATED
TO SCATTERED THUNDERSTORMS EXPECTED TUESDAY THROUGH FRIDAY. A
FEW STORMS MAY REACH STRONG THRESHOLDS. WITH STRONG THUNDERSTORMS
THAT DO DEVELOP...STRONG WINDS...BRIEF HEAVY RAINFALL...FREQUENT
CLOUD TO GROUND LIGHTNING STRIKES...AND HAIL WILL BE THE MAIN
CONCERNS.
.SPOTTER CALL TO ACTION STATEMENT...
REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED.
SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN
31
In the hours before
Special weather statement, Jul 7, 10:21 PM CST, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1121 PM CDT SAT JUL 7 2012
TNZ025>027-080445-
CHEATHAM-DAVIDSON-DICKSON-
1121 PM CDT SAT JUL 7 2012
...SIGNIFICANT WEATHER ADVISORY FOR CHEATHAM...DAVIDSON AND DICKSON
COUNTIES...
AT 1118 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 7 MILES NORTHWEST OF BELLE MEADE...OR 8 MILES
WEST OF NASHVILLE...MOVING NORTHWEST AT 20 MPH.
PEOPLE IN CENTRAL CHEATHAM...NORTHEASTERN DICKSON AND WESTERN
DAVIDSON COUNTIES...INCLUDING THE CITY OF ASHLAND CITY...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.
SMALL HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.
LAT...LON 3611 8729 3640 8715 3626 8675 3607 8688
13
Special weather statement, Jul 7, 10:27 PM CST, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1127 PM CDT SAT JUL 7 2012
TNZ007-008-027-028-080530-
DAVIDSON-ROBERTSON-SUMNER-WILSON-
1127 PM CDT SAT JUL 7 2012
...SIGNIFICANT WEATHER ADVISORY FOR DAVIDSON...ROBERTSON...SUMNER AND
WILSON COUNTIES...
AT 1124 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR HENDERSONVILLE...OR 11 MILES SOUTHWEST OF
GALLATIN...MOVING NORTHWEST AT 10 MPH.
PEOPLE IN NORTHERN DAVIDSON...NORTHWESTERN WILSON...SOUTHERN
ROBERTSON AND SOUTHWESTERN SUMNER COUNTIES...INCLUDING THE CITIES OF
GREEN HILL...LAKEWOOD...HENDERSONVILLE...GOODLETTSVILLE...
MILLERSVILLE AND RIDGETOP...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
LAT...LON 3630 8644 3615 8656 3629 8694 3637 8691
3653 8679
13Local storm report, Jul 7, 11:34 PM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1234 AM CDT SUN JUL 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 AM TSTM WND DMG CHARLOTTE 36.18N 87.35W
07/08/2012 DICKSON TN PUBLIC
TREES REPORTED BLOWN DOWN. TIME ESTIMATED FROM RADAR.
&&
SHAMBURGERLocal storm report, Jul 7, 11:44 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1244 AM CDT SUN JUL 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 AM TSTM WND DMG DICKSON 36.08N 87.38W
07/08/2012 DICKSON TN LAW ENFORCEMENT
NUMEROUS TREES DOWN IN THE CITY OF DICKSON. VERY HEAVY
RAINFALL AND FREQUENT DANGEROUS LIGHTNING.
&&
04Event by event
23 thunderstorm wind, 5 lightning, 1 hail. Local standard time, as filed.
Thunderstorm Wind, Dickson
- When
- July 8, 12:00 AM CST
- Where
- Dickson County, 0.68 mi SSE of Tennessee City
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $10,000
- Reported by
- State Official
- Coordinates
- 36.091, -87.515
Trees and power lines were blown down in Tennessee City along U.S. Highway 70.
Thunderstorm Wind, Humphreys
- When
- July 8, 12:10 AM CST
- Where
- Humphreys County, 0.89 mi SW of Mc Ewen
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $20,000
- Reported by
- State Official
- Coordinates
- 36.110, -87.640
Several trees were blown down on Trace Creek Road and U.S. Highway 70 in McEwen.
Thunderstorm Wind, Benton
- When
- July 8, 1:20 PM CST
- Where
- Benton County, 1.01 mi NW of Rockport
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Department of Highways
- Coordinates
- 35.940, -88.043
Several trees were blown down between Camden and Interstate 40.
Thunderstorm Wind, Hickman
- When
- July 8, 2:30 PM CST
- Where
- Hickman County, 0.21 mi E of Pinewood
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Trained Spotter
- Coordinates
- 35.920, -87.476
Several trees were downed on Old Highway 48 in Pinewood.
Thunderstorm Wind, Hickman
- When
- July 8, 2:40 PM CST
- Where
- Hickman County, 4.08 mi N of Pinewood
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 35.978, -87.493
A tree was downed across State Highway 48 about 12-15 miles north of Centerville.
Thunderstorm Wind, Williamson
- When
- July 8, 3:17 PM CST
- Where
- Williamson County, 2.09 mi ENE of Fairview
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 35.994, -87.087
Multiple trees were downed across Fairview Road and some of the surrounding roads.
Thunderstorm Wind, Davidson
- When
- July 8, 3:20 PM CST
- Where
- Davidson County, 1.53 mi WNW of Inglewood
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 36.232, -86.753
Two trees were downed on Maplewood Trace near Briley Parkway and I-65.
Thunderstorm Wind, Rutherford
- When
- July 8, 4:13 PM CST
- Where
- Rutherford County, 1.63 mi SE of Smyrna
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 35.961, -86.513
As reported by Smyrna PD, a report of tree down near the intersection of Davis Park Drive and Windellwood Circle, one mile south of Smyrna.
Lightning, Williamson
- When
- July 8, 4:15 PM CST
- Where
- Williamson County, 3.05 mi NE of Berrys Chapel
- Property damage
- $10,000
- Reported by
- State Official
- Coordinates
- 36.000, -86.840
A lightning strike resulted in an electrical transformer being damaged.
Thunderstorm Wind, Davidson
- When
- July 8, 4:16 PM CST
- Where
- Davidson County, 2.53 mi WSW of Inglewood
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Emergency Manager
- Coordinates
- 36.208, -86.773
At 201 Grizzard Avenue, a tree knocked down power wires.
Thunderstorm Wind, Davidson
- When
- July 8, 4:16 PM CST
- Where
- Davidson County, 1.73 mi N of (Bna)nashville Metro
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Emergency Manager
- Coordinates
- 36.155, -86.685
At 401 Springview Drive, a tree fell onto power lines.
Thunderstorm Wind, Davidson
- When
- July 8, 4:20 PM CST
- Where
- Davidson County, 2.79 mi WSW of Nashville
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 36.159, -86.828
Numerous traffic light wires were downed and power outages occurred at other traffic lights at intersections in west Nashville.
Thunderstorm Wind, Davidson
- When
- July 8, 4:20 PM CST
- Where
- Davidson County, 2.67 mi SE of Oak Hill
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Emergency Manager
- Coordinates
- 36.070, -86.790
Several trees along with some power lines and traffic wires were downed in southern Davidson County.
Thunderstorm Wind, Smith
- When
- July 8, 4:25 PM CST
- Where
- Smith County, 0.89 mi NW of Carthage
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Law Enforcement
- Coordinates
- 36.260, -85.940
Several trees and power lines were downed across the county.
Thunderstorm Wind, Wilson
- When
- July 8, 4:45 PM CST
- Where
- Wilson County, 2.47 mi N of Cherry Vly
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 36.136, -86.171
A tree was reported downed near the intersection of Linwood Road and Roberts Road.
Lightning, Jackson
- When
- July 8, 4:55 PM CST
- Where
- Jackson County, 1.54 mi NNE of Gainesboro
- Injuries
- 1 direct, 0 indirect
- Reported by
- State Official
- Coordinates
- 36.370, -85.637
Fifty year old female was struck by lightning on Anderson Lane. She refused to be transported to a local hospital in an ambulance but her family transported her to the hospital. Final condition of female was unknown.
Hail, Rutherford
- When
- July 8, 5:00 PM CST
- Where
- Rutherford County, 0.51 mi W of Lofton
- Measured
- 0.88 in hail
- Reported by
- Emergency Manager
- Coordinates
- 35.929, -86.289
Thunderstorm Wind, Rutherford
- When
- July 8, 5:05 PM CST
- Where
- Rutherford County, 1.68 mi E of Murfreesboro
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Law Enforcement
- Coordinates
- 35.850, -86.390
Several trees and power lines were downed across eastern portions of the county.
Thunderstorm Wind, Wilson
- When
- July 8, 5:05 PM CST
- Where
- Wilson County, 3.24 mi ESE of Lebanon
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 36.201, -86.247
A tree was downed at 2340 Bluebird Road.
Thunderstorm Wind, Clay
- When
- July 8, 5:45 PM CST
- Where
- Clay County, Union Hill
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 36.550, -85.680
Several trees were downed on McCormick Ridge Road in the Union Hill Community.
Lightning, Clay
- When
- July 8, 6:00 PM CST
- Where
- Clay County, 0.75 mi NNW of Bakerton
- Property damage
- $5,000
- Crop damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 36.530, -85.805
A lightning strike resulted in a grass fire that burned five acres of a field near Nimm Road close to the Clay/Macon County lines.
Lightning, Macon
- When
- July 8, 6:00 PM CST
- Where
- Macon County, 1.29 mi W of Underwood
- Property damage
- $1,000
- Crop damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 36.617, -86.003
Lightning hit a tree that caused a fire in a field near Underwood Road.
Thunderstorm Wind, Macon
- When
- July 8, 6:00 PM CST
- Where
- Macon County, 1.15 mi SW of Gap of the Ridge
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Law Enforcement
- Coordinates
- 36.519, -86.135
Several trees were downed across the county.
Thunderstorm Wind, Clay
- When
- July 8, 6:08 PM CST
- Where
- Clay County, 0.44 mi WSW of Pea Ridge Store
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 36.598, -85.437
A few trees were downed on roadways across the county.
Thunderstorm Wind, Clay
- When
- July 8, 6:30 PM CST
- Where
- Clay County, 1.56 mi SSE of Midway
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Law Enforcement
- Coordinates
- 36.550, -85.587
Several trees were downed across the western half of the county, including downed tress on McCormick Ridge Road and other areas in the Union Hill community, and also on Baptist Ridge Road.
Thunderstorm Wind, Overton
- When
- July 8, 6:55 PM CST
- Where
- Overton County, 3.19 mi NW of Okalona
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 36.353, -85.371
Two large trees were downed and blocking Windle Community Road near Livingston.
Thunderstorm Wind, Montgomery
- When
- July 8, 7:30 PM CST
- Where
- Montgomery County, 1.94 mi N of Clarksville
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Law Enforcement
- Coordinates
- 36.558, -87.350
Several trees were downed across the county.
Lightning, Williamson
- When
- July 8, 9:30 PM CST
- Where
- Williamson County, 6.37 mi NNE of Mallorys
- Property damage
- $100,000
- Reported by
- Broadcast Media
- Coordinates
- 36.035, -86.755
Lightning struck a home in the 5800 block of Cloverland Park Drive and started a fire that caused heavy damage to the home.
Thunderstorm Wind, Davidson
- When
- July 8, 9:30 PM CST
- Where
- Davidson County, 0.69 mi N of Hermitage
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $25,000
- Reported by
- NWS Employee
- Coordinates
- 36.190, -86.620
Numerous trees and large tree limbs were blown down in Hermitage along Old Hickory Boulevard and in Donelson on Lebanon Road and Stewarts Ferry Pike.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Lightning
- A lightning strike that killed, injured or caused damage.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Excessive Heat and Heat in Maryland, July 8, 20121 death · 7 events
- Rip Current in Indiana, July 8, 20121 death · 1 event
- Hail and Damaging Winds in Virginia, July 8 to 9, 20127 injured · $72,000 · 1.75 in hail · 49 events
- Hail and Damaging Winds in West Virginia, July 8, 2012$405,000 · 1 in hail · 15 events
- Damaging Winds in Kentucky, July 8, 2012$51,000 · 60 kt wind · 16 events
- Hail and Damaging Winds in Oregon, July 8, 2012$51,000 · 1.5 in hail · 13 events
- Damaging Winds in Washington, July 8, 2012$80,000 · 60 kt wind · 3 events
- Damaging Winds in Kentucky, July 8, 2012$55,000 · 50 kt wind · 5 events
- Flash Flooding and Damaging Winds in Kentucky, July 8, 2012$25,000 · 52 kt wind · 16 events
- Damaging Winds in Illinois, July 8, 2012$42,000 · 52 kt wind · 5 events
- Damaging Winds in Oklahoma, July 8, 2012$40,000 · 65 kt wind · 5 events
- Damaging Winds in Indiana, July 8, 2012$30,000 · 52 kt wind · 7 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 400479, 400478, 400567, 400561, 400480, 400570, 400481, 400568, 392499, 400482, 400483, 400552, 400554, 400553, 400557, 392501, 391667, 400555, 400559, 400564, 392505, 392506, 400556, 400560, 400563, 400562, 400565, 392512, 400566.